# SDR QXEA200600079

- Difficulty date: January 14, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 11,408 hours, 12,008 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX FLIGHT NR 2424: IAS MISMATCH APPROXIMATELY 70 KNOT DIFFERENCE/PITCH TRIM ELEVATOR FEEL RUD CTRL, NR 1 RUD HYD CAUTION LIGHT ILLUMINATED DURING DESCENT.  MAINTENANCE SERVICED (DRAINED) THE NR 1 AND NR 2 PRIMARY PITOT/STATIC LINES IAW Q400 AMM 34-11-06-680-801 AND MTC 6341102.  LEAK CHECKED GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
